# SDR HEEA107349

- Difficulty date: April 28, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 7,830 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 6920
- Condition: Warning Light
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE HYDRAULIC BLOCK LIGHT CAME ON.  RETURNED TO BASE AND MAINTENANCE REPLACED SOLENOID VALVE.
